Advertisement

loader

Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

late period after coming off beta blockers?

(4 Posts)
meala Sun 24-Jul-11 10:22:32

my period is 3 days late. i've been on holiday this week but have also come off propranolol this month after 18 months. Only dtd once this month (lots of reasons), was 7days before period due and used a condom. Home preg test is bfn. Could i be pregnant? Could the medication be delaying period.
I'm a bit worried so any advice appreciated thanks.

feedthegoat Sun 24-Jul-11 10:34:38

How did you find coming off them? Only reason I ask is because I have stopped them recently and despite doing it gradually, I still found it really unpleasant and stressful. I found myself feeling really shakey. I happened to mention it to my mums friend who said she had exactly the same reaction.

My period was unaffected but on the pill so not real as such. I was just thinking that stress can have an affect on delaying your period.

I guess one way to find out for sure is to test!

feedthegoat Sun 24-Jul-11 10:35:55

And then just re read and seen that you have tested!

meala Sun 24-Jul-11 10:41:13

hi. Thanks for replying.
I found it ok coming off beta blockers. Took it gradually though!

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now